# SDR DALA2022040602353

- Difficulty date: April 6, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 0722
- Aircraft time: 65,095 hours, 8,146 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3359 ECAM MESSAGE: DOOR L AFT CABIN. COMPLIED WITH QRH AND ECAM ACTIONS. CORRECTIVE ACTION: T/S. PERFOMED PSCU BITE TEST REF A330 AMM 52-71. BITE TEST GOOD. OPEN AND CLOSED DOOR AND COULD NOT DUPLICATE FAULT. (8812616)
